A Determinantal Inequality for the Geometric Mean with an Application in Diffusion Tensor Imaging. / Audenaert, Koenraad.

In: ArXiv.org, Vol. 1502.06902, 25.02.2015, p. 1-9.

Research output: Contribution to journalArticle

Unpublished

Standard

A Determinantal Inequality for the Geometric Mean with an Application in Diffusion Tensor Imaging. / Audenaert, Koenraad.

In: ArXiv.org, Vol. 1502.06902, 25.02.2015, p. 1-9.

Research output: Contribution to journalArticle

Harvard

APA

Vancouver

Author

BibTeX

@article{74172b3ed31d4ad4988f2744f8031579,
title = "A Determinantal Inequality for the Geometric Mean with an Application in Diffusion Tensor Imaging",
author = "Koenraad Audenaert",
year = "2015",
month = feb,
day = "25",
language = "English",
volume = "1502.06902",
pages = "1--9",
journal = "ArXiv.org",

}

RIS

TY - JOUR

T1 - A Determinantal Inequality for the Geometric Mean with an Application in Diffusion Tensor Imaging

AU - Audenaert, Koenraad

PY - 2015/2/25

Y1 - 2015/2/25

M3 - Article

VL - 1502.06902

SP - 1

EP - 9

JO - ArXiv.org

JF - ArXiv.org

ER -